MAUDE Adverse Event Report: Insulet Corporation Omnipod Insulin Management System; Pump, Infusion, Insulin

Insulet Corporation Omnipod Insulin Management System; Pump, Infusion, Insulin
Model Number 19191
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2026
Type of Reportable Event Malfunction

Brand Name
Omnipod Insulin Management System
Common Device Name
Pump, Infusion, Insulin
Manufacturer (Section D)
Insulet Corporation
100 nagog park
acton MA 01720
Manufacturer (Section G)
Insulet Corporation
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
+1(978)600-7000
MDR Report Key50307971
Report Number3014585508-2026-58299
Device Sequence Number10629662
Product Code LZG
UDI-Device Identifier20385081120033
UDI-Public(01)20385081120033(11)251016(17)271016(10)L71484
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K211575
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number19191
Device Catalogue NumberZXP425
Device Lot NumberL71484
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/22/2026
Initial Report FDA Received Date08/18/2026
Date Device Manufactured10/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown